Multivariate extreme-value distributions with applications to environmental data

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Multivariate extreme-value distributions with applications to environmental data

TitleMultivariate extreme-value distributions with applications to environmental data
Publication TypeJournal Article
Year of Publication1994
AuthorsJoe, H
JournalCanadian Journal of Statistics–- Revue Canadienne de Statistique
Volume22
Pagination47-64
Date PublishedMAR
ISSN0319-5724
AbstractSome parametric families of multivariate extreme-value distributions have been proposed in recent years; several additional parametric families are derived here. The parametric models are fitted, using numerical maximum likelihood, to some environmental multivariate extreme data sets consisting of extreme concentrations of a pollutant at several monitoring stations in a region. Some multivariate nonnormal data analysis techniques are proposed to aid in the likelihood analysis. The new models, together with previous models, appear to be adequate for inferences in that they cover a wide range of possible dependence patterns.
DOI10.2307/3315822